# SDR SWIA201334562

- Difficulty date: May 7, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 24,458 hours, 20,413 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO AIRCRAFT NOSE & FS STRUCTURE EVALUATED & DETERMINED TO BE OUT OF LIMITS.  INSTALLED NEW FS 202 BULKHEAD, PN 601R34012-471 & NEW NOSE ASSEMBLY IAW TC MODSUM.
